# SDR AALA20011114

- Difficulty date: May 18, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 200-245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 5 CORRODED STATION 200-245.  INSTALLED SEAT TRACK FROM STATION 200-245 NR 5.  (M)
